MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when the nurse started the feeding, the feeding bag started to leak in between the tubing that directly connected to the feeding bag.No patient injury reported.
 
Additional Manufacturer Narrative
Investigation conclusion the customer reported when the nurse started the feeding, the feeding bag started to leak in between the tubing that directly connected to the feeding bag.No patient injury/harm was reported.This report refers to product code 673656, epump int.1000ml feed only ns, with lot number 210320033, manufactured on 13-feb-2021.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and no related trends were identified.The customer provided a video of the reported failure.Examination of the video confirmed the report of leak.One (1) used device was returned for evaluation.Visual inspection and functional testing performed confirmed the reported device failure of leak.A correction has been initiated and completed to replace the rf sealing machine.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 1000ML PUMP ST-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11816499
Report Number1282497-2021-10180
Device Sequence Number14258832
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673656
Device Catalogue Number673656
Device Lot Number210320033
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date08/09/2021
Patient Sequence Number1